Volume 4, 1998, Number 1

Volume 4 ▶ Number 1 ▷ Number 2Number 3Number 4


The characteristics of primes and other integers within the modular ring Z4 and in class ̅1
Original research paper. Pages 1-17
J. V. Leyendekkers, J. M. Rybak and A. G. Shannon

The characteristics of primes and other integers within the modular ring Z4 and in class ̅3
Original research paper. Pages 18—37
J. V. Leyendekkers, J. M. Rybak and A. G. Shannon

Numerical properties of Morgan—Voyce Numbers
Original research paper. Pages 38—42
A. F. Horadam

One extremal problem. 8
Original research paper. Pages 43—44
Krassimir T. Atanassov


Volume 4 ▶ Number 1 ▷ Number 2Number 3Number 4

Comments are closed.